Table of Contents
Journal of Applied Mathematics and Simulation
Volume 2, Issue 4, Pages 239-249

Euler-type approximation for systems of stochastic differential equations

1Department of Mathematics, Fordham University, Bronx 10458, New York, USA
2Department of Mathematics, The University of Texas at Arlington, Arlington 76019, Texas, USA

Received 1 July 1989; Revised 1 October 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By developing a stochastic version of the Taylor formula, the mean-square convergence of the Euler-type approximation for the solution of systems of Itô-type stochastic differential equations is investigated. Sufficient conditions are given to obtain time-varying and time-invariant error estimates.